# SDR ERAA201306250040

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 29,943 hours, 32,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 5909077101
- Condition: Kinked
- Location: Te Flaps
- Part time: 29,943 hours, 32,183 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP DRIVE CAUTION LIGHT ILLUMINATED. RETURNED TO GATE.  REPLACED LT INBD SECONDARY FLAP DRIVE CABLE IAW MM 27-52-11. FLAP SYSTEM OPS CHECKED OK.
